MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG CMF SCREW; BONE SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG CMF SCREW; BONE SCREW
Model Number 25-872-15-91
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2016
Type of Reportable Event Serious Injury
Event or Problem Description
A screw head broke off during the insertion.
 
Additional Manufacturer Narrative
Methods: visual inspection and stereo microscopic inspection.Results: tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacturing defects observed.The device history records could not be reviewed since no lot number was provided by the reporter.Assessment conclusion: the results of the investigation conclude that the root cause for breakages were due to mechanical overload on the device.If further information can be gathered that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
CMF SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5924957
Report Number9610905-2016-00031
Device Sequence Number599832
Product Code JEY
UDI-Device Identifier00888118046819
UDI-Public(01)00888118046819
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K943347
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-872-15-91
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/02/2016
Supplement Report FDA Received Date10/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR